# SDR HNAA2015102800317

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 56,797 hours, 63,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON FLOOR NEST TO AIRSTAIR DOOR IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
